# SDR CKSA96173

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201566
- Condition: Corroded
- Location: Bs 1905
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-2 CHECK INSPECTION FOUND:  STA 1905 MAIN CABIN RBL 34 SEAT TRACK CORRODED.  REMOVED AND REPLACED SEAT TRACK STA 1905 PER SRM'S 51-10-01 AND 51-30-2, 51-10-2.  C-CHECK CARD NR 7GK0232 TASK CARD NR 86824.
